# SDR USAA950096

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: L1
- Part time: 7,353 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT EN ROUTE DCA TO CMH WHEN CAPTAINS OUTER WINDSHIELD PANE CRACKED.  FLIGHT DIVERTED TO BWI WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENACNE REPLACED CAPTAINS L1 WINDSHIELD.  (Z)
